# SDR AALA20131007006

- Difficulty date: September 28, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 76,941 hours, 12,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exteiror
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING EXTERNAL EVACUATION LIGHT INOPERATIVE.  REPLACED LAMP FOR LT OVER WING EXTERNAL EVACUATION LIGHT.  OPERATIONS CHECKED NORMAL.
